Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Jet Wimp
Title: Computation with recurrence relations
Additional book information: Applicable Mathematics Series, Pitman Advanced Publishing Program, Boston, London, Melbourne, 1984, xii + 310 pp., $50.00. ISBN 0-273-08508-5.

References [Enhancements On Off] (What's this?)

  • W. Gautschi [1967], Computational aspects of three-term recurrence relations, SIAM Rev. 9, 24-82. MR 213062
  • W. Gautschi [1972], Zur Numerik rekurrenter Relationen, Computing, 9, 107-126. MR 312714
  • J. C. P. Miller [1952], Bessel functions. Part II, Math. Tables, Vol. 10, British Assoc. Adv. Sci., Cambridge Univ. Press.

Review Information:

Reviewer: Henry C. Thacher, Jr.
Journal: Bull. Amer. Math. Soc. 14 (1986), 145-148
American Mathematical Society